MathSciNet Relay Station
MathSciNet bibliographic data
MR1240395 (94k:35070) 35G10 (35B30 35Q53)
Isakov, Victor Carleman type estimates in an anisotropic case and applications. J. Differential Equations 105 (1993), no. 2, 217–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement